Open Access Mini Review Article ID: AMP-6-171

    A remark on a perturbed Benjamin-Bona-Mahony type equation and its complete integrability

    Myroslava I Vovk, Petro Ya Pukach and Anatolij K Prykarpatski*

    In the Letter, we study a perturbed Benjamin-Bona-Mahony nonlinear equation, which was derived for describing shallow water waves and possessing a rich Lie symmetry structure. Based on the gradient-holonomic integrability checking scheme applied to this equation, we have analytically constructed its infinite hierarchy of conservation laws, derived two compatible Poisson structure and stated its complete integrability.


    Published on: Feb 14, 2023 Pages: 21-25

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000071
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat


    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP

    Help ? Google Reviews 11